I'm going to try one more time to get my mom off Mirapex. I know it's the cause of her extreme drowsiness and constipation. I tried once before using Azliect as a substitution along with Stalevo but it wasn't strong enough. What I did instead was increase her Stalevo and added Mirapex back but in a lower dosage to balance the 2 out. They worked for the past year and a half but now my mom seems to be getting worse. She hunches over when she walks now and can't balance herself.
I'm taking her to her doctor on Monday and will ask to increase Stalevo more and take her off of Mirapex completely. I wonder if that's the way to go? I read that people over 65 really should not be taking dopamine agonist. It's meant for younger people who can tolerate the side effects better.
I know I'm not a doctor but seriously, who sees my mom more, her doctor or me? Everyone is different and doctors prescribe textbook style. If you have xyz then you should take abc
Currently on 150mg Stalevo 3 times a day
Mirapex 1.5 morning and night with .25 in the afternoon.
Stalevo has always been a problem due to the size. I tried taking her off that too and replace with Sinemet but wasn't strong enough. I don't know what 200mg looks like but maybe it's smaller? I hope.